# SDR ASAA0640837

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 47,269 hours, 26,917 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 6547501171
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONAL STAB NR 2 BALANCE BAY BEAM SPAN WEB CRACKED APPROX 1 INCH AT STAB STA 165.  ACCOMPLISHED INTERIM REPAIR IAW PEMCO EA PD37 55 012 AND ASA EA 5510 01246 PER BOEING MESSAGE NUMBER 1 210047303.
